# SDR ASAA2023062443779

- Difficulty date: June 24, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737-9
- Aircraft serial: 44089
- Aircraft time: 5,438 hours, 1,594 cycles
- System (JASC): 7250 · Turbine Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE LOCATIONS OF #1 ENG STAGE 1 HPT SHROUD WEAR EXPOSING BASE METAL. VIDEO UPLOADED TO INSPECTION SERVER. POWERPLANT ENGINEERING NOTIFIED. GROUNDED - YES. ON DEFERRAL.
